# SDR AALA20140904001

- Difficulty date: September 3, 2014
- Submitted: September 9, 2014
- Operation: Air carrier
- Aircraft: N807NN
- Make and model: Boeing 737823
- Aircraft serial: 31077
- Aircraft time: 15,920 hours, 6,160 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED LIGHTS BETWEEN 16D & 22D INOPERATIVE.  R & R POWER SUPPLY & BATTERY PACK M1671.  OPERATIONS CHECKED NORMAL.
